# SDR AALA202202223409

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 59,497 hours, 35,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3577
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 58,882 hours, 28,034 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH EMERGENCY EXIT LIGHT SWITCH IN "ARM" POSITION, EMERGENCY EXIT LIGHTING IS ILLUMINATED. AIRPLANE WAS CONNECTED TO EXTERNAL POWER WITH BATTERIES ON. REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT SWITCH 4WL (AALA202202220454) PER ESPM 20-45-21-01H AND AMM 31-14-25. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38.
